# SDR FDEA202510141989

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7102507
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STATION 685 X= 27.5 FOUND CRACKED.  CRACKED SEAT TRACK AT STATION 695 X= 27.5 REMOVED FROM EXISTING SPLIES STATION   665 TO STATION 745 X=27.5 AS PER MD-11 SRM 51-31-01-0G. CRACKED SEAT TRACK REPAIRED BY   SECTIONAL REPLACEMENT AT CABIN FROM EXISTING SPLICES STATION 665 TO   STATION 745 X= 27.5 AS PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
